# SDR NACA2019021200027

- Difficulty date: February 4, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 81,078 hours, 64,064 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tee Fitting
- Part number: 654581945
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR - CRACKS FOUND ON SUPPORT STRUCTURE FOR ACTUATOR ATTACH FITTING.  REMOVED AND REPLACED TEE ANGLE PN: 65-45819-45 AND GUSSET 65-45819-45, REF BOEING DRAWING 65-45819 AND B737-200 SRM 51-10-1, 51-30-2, 3 AND 5. NDT OPEN HOLES REF NDT MANUAL PART 6, 51-00-00, PROCEDURE 11. NO DISCONTINUITIES. ALL FASTENER HOLES OVERSIZED FOR ZERO TIME.
